# SDR RAAA99E4074

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FS 695 FRAME INNER FLANGE HAS RANDOM HOLES DRILLED IN AFT VERTICAL FLANGE BETWEEN S-54 AND S-54A, L-H.  REPAIRED AS PER LDS DRAWING 188359, NEGLIGIBLE DAMAGE.
